Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Parkinson's disease, respiratory problems, frequent headaches, knee and leg cramps, prescribed Telekast, matilda er, want to know whether it is safe to take with SyndopaCR. Advice?

I am 72 yrs old woman suffering from Parkinson disease . I am on syndopaCR. Also my HDL cholesterol is 31 only. I take Pivasta 1 once a day. I have respiratory problem and sometime the wheezing troubles me.Then I take the Asthalin Inhaler to get some relief. I suffer from frequent headache also knee pain and leg cramps. Now I have been prescribed Telekast l -1 tab a day and Matilda Er - 1 tab a day. Is it safe to take these drugs with syndopa CR on a long term basis. Am I on right medicines?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate for your concern yes you can take the drugs that the name you gave here & I guess this must be a painkilling medicines, taking pain killing medicine longer than enough time could cause problem not because you have Parkinson's disease, but generally pain killing medicine are not safe, hope this information helps you have nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor